# SDR SWIA202054417

- Difficulty date: October 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31527217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20L INTERCOSTAL IS CORRODED BETWEEN FS 310 AND FS 319.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED STGR 20L INTERCOSTAL BETWEEN FS 310 AND FS 319, IAW CRJ 200 SRM.  CW SKY CARD NO WEIGHT CHANGES M-337 IS ATTACHED.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
